# SDR SWAA2025012975265

- Difficulty date: December 9, 2024
- Submitted: January 29, 2025
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 58,093 hours, 35,146 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 695 LBL 24.75 AT PASSENGER CABIN 2024-758670<[01]. TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.; [02]. REPLACED ANGLE LOCATED BS 695 LBL 24.75 AT PASSENGER CABIN I.A.W B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG:111A6000 SHEET:282 REV.-  SEE INDIVIDUAL SIGN OFFS BELOW.; [03] TASK COMPLETED; RII.  SEE INDIVIDUAL SIGNOFFS BELOW.
